Alka Seltzer Plus 20 pouches of 2 Tablets AL40

Alka Seltzer Plus 20 pouches of 2 Tablets AL40
Alka Seltzer Plus 20 pouches of 2 Tablets AL40
(1) 1 shops 0 products

Detailed product description

Get fast relief of nasal congestion, runny nose, headache, sore throat, body ache, sinus pressure. This product also contains Acetaminophen (pain reliever/fever reducer), Chlorpheniramine Maleate (antihistamine), Phenylephrine Hydrochloride (decongestant) and 40 effervescent tablets; If symptoms persist consult your doctor. Contains Acetaminophen (pain reliever/fever reducer), Chlorpheniramine Maleate (antihistamine), Phenylephrine Hydrochloride (decongestant) 40 effervescent tablets Fast relief for: Nasal congestion Runny Nose Headache Sore Throat Body Ache Sinus Pressure

40 Effervescent Tablets for - Nasal congestion, Runny Nose, Headache, Sore Throat, Body Ache, Sinus Pressure. Contains Acetaminophen (pain reliever/fever reducer), Chlorpheniramine Maleate (antihistamine), Phenylephrine Hydrochloride (decongestant)


Compare buying offers


Search
Amazon Amazon

Currently Unavailable - Out of Stock

We don't know when or if this item will be back in stock. Please check back later for updates.

Product specifications

Technical details

Manufacturer -
Brand Alka-Seltzer
Item model number -
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 1786224
User Reviews and Ratings 3 (1 ratings) 3 out of 5 stars
UPC 655708028315

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon

Similar Products View All


arrow_upward